MathSciNet Relay Station
MathSciNet bibliographic data
MR553392 55R65 (55P05)
Coram, D. S.; Duvall, P. F., Jr. A Hurewicz-type theorem for approximate fibrations. Proc. Amer. Math. Soc. 78 (1980), no. 3, 443–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement